# SDR SCNA96129

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 340-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON SEVERAL SEAT TRACKS IN THE G-1 GALLEY AT BS 360 TO 380, RBL 24.5, RBL 45 AND RBL 56.5.  REMOVED SEAT TRACK FROM BS 340 TO 480, RBL 24.5; BS 340 TO 420, RBL 45 AND BS 340 TO 380, RBL 56.5.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTIONS IN ACCORDANCE WITH B727 SRM 53-10-5 FIGURE 7, 51-30-2 AND 51-10-2.
